# SDR CA010628028

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,796 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Part number: 12395
- Condition: Seized
- Location: Flap System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100 HR, INSPECTION TECHICIAN DISCOVERED 2 FLAP SYSTEM PULLEYS INSIDE FUSELAGE SEIZED AND FLATS WORN INTO THEM FROM CABLE RUBBING. THIS IS AN ONGOING PROBLEM FOR US AS ALMOST EVERY 100 HR INSP. WE ARE FINDING THIS AND OFTEN HAVE TO CHANGE CABLES ALSO. PULLEYS ARE MADE OF SOLID ACUMINUM RIDING ON A STEEL INSERT WITH NO BEARING. EVEN WITH FREQUENT LUBRICATION THE PROBLEM PERSISTS. MANHOURS TO REPAIR IS HIGH/DIFFICULT LOCATION TO WORK IN.
